# SDR GTIA2022090836647

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 12,246 hours, 5,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE.-R2 DOOR ASSIST ACCUMULATOR SERVICED IAW AMM 52-10-00
